advertisement
Question
Posted by: karen | 2007/04/01

temporal lobe radation damage

my husband was treated for nasopharnx cancer. 5 years ago .he has damage from the radation to the temboral lobes and now has epilpsey. and behavioural . changes .at one stage he had temporal lobe edema and he was shocking to live with .that was treated with dexamethasone . that helped the edema but caused major bone problems. he sleeps most of the time now and doesnt seem to care about any .one is that from the damage to the temporal lobe . thank you for reading this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry to hear of this most unfortunate range of experiences, karen. Temporal Lobe Epilspsy can indeed cause a variety of behavioural disturbances, though uually it can be controlled usefully by any one or a combination of, anti-epileptic drugs. It can take some agile balancing by the doctor and patient to find the drug that best suits him, and a dose that suppresses the epilepsy as far as possible, without excessive side-effects, including drowsiness. I hope he has been seeing a good local Neurologist, the right sort of specialist in this type of problem, to seek the right balance of medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement